# SDR AALA201708019030

- Difficulty date: July 30, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 25,383 hours, 9,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A12SA
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FWD MEGAPHONE MISSING STRAP.  REPLACED MEGAPHONE IAW MCM CHECK CARD 2808 AND AIPC 25-64-51.
